# SDR AWXA200600332

- Difficulty date: January 10, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED STRINGER CLIP CRACKED, .125 INCHES IN LENGTH, AT BS 847 AND STR 4L.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CLIP AT BS 847 AND STR 4L IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
